# SDR SWAA021778

- Difficulty date: August 7, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 50,854 hours, 42,535 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: FCA410
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT DID NOT EXTINGUISH AFTER TAKEOFF.  REMOVED AND REPLACED NOSE GEAR LATCHING RELAY R 374 PER MM.
